How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11267
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

Am always thinking of committing a sucide because of all the

Customer Question

Am always thinking of committing a sucide because of all the hassle and harassment i have had in college. I have also bought a safe for the equipment hidden. I have always tried to keep myself away from thinking of all these things, such as playing pool or going on my playstation but that never helps. I wanted to speak to my GP about this but am scared if he takes me to the health unit. Can you give me ideas for me to relax or any medicine i could take just to realex.
Submitted: 8 months ago.
Category: Medical
Expert:  wieyedoc replied 8 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 8 months ago.

are you currently thinking of harming yourself?

What type of safe do you have?

What is in the safe?

M/F?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 8 months ago.
with a knife or tablets sometimes.
Safe is what a keep my secret stuff, it is a small box with a key. This keeps it hidden from from family.
I am a male
I also have epilepsy and am taking to types of medication.
Lamotrigine 200mg in the morning, and 300mg in the night, and 1000mg of Epilim chrono in the night straight away after taking the Lamotrigine.300mg
Expert:  wieyedoc replied 8 months ago.

You should call 911 and have yourself put in the hospital right away so this can be helped.

Sorry. I'm on call and ended up in the OR until early this morning...

I do not believe you need to worry that you have ketoacidosis....it is not as if you hit a blood glucose of 251 and all of a sudden you have ketoacidosis.....

You, really, have nothing to worry about.

I suggest you consult with your dietitian and diabetes MD to learn more about how this happens.

Here is a very good article from a highly respected source that goes over this condition:

http://www.mayoclinic.org/diseases-conditions/diabetic-ketoacidosis/basics/definition/con-20026470

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS